# SDR ASOA201201773

- Difficulty date: June 8, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 23,191 hours, 15,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS CRACK AT AFT DRAG ANGLE AT THE DOOR ASSIST PULLEY BRACKET.   FOUND CRACK TO BE .650" LONG.  FOUND CRACK TO BE WITHIN LIMITS IAW REO 670-52-11-287 REV A, ZONE 3.
